preloader

               Workshops @ STEAM Engine

 

Age – 4 to 6 yrs

Apprentice Engineers  

Transform your children into expert builders! With this workshop , the children will develop their fine motor and problem-solving skills while simultaneously unleashing their creativity as they construct classic machines.

Duration – 45 mins

Fee – $20

Workshop 1 – Explore Helping Machines

In this workshop  children will investigate how machines help people, design their own machines and work together to build different versions.

Workshop 2 – Machines with a purpose

In this workshop, children will design machines or vehicles to solve problems,and build a model to demonstrate how tools help people to solve problems and accomplish tasks.

     Click Here to Register  

Date & Day

Time

Workshop details

17th Nov 2018, Saturday

10.15 am to 11:00 am

Explore Helping Machines

18th Nov 2018, Sunday

5:15 pm to 6:00 pm

Machines with a purpose

25th Nov 2018, Sunday

1:45 pm to 2:30 pm

Explore Helping Machines

2nd Dec 2018, Sunday

5:15 pm to 6:00 pm

Machines with a purpose

13th Dec 2018, Tuesday

2:45 pm to 3:30 pm

Explore Helping Machines

16th Dec 2018, Friday

11:45 am to 12:30 pm

Machines with a purpose

30th Dec 2018, Sunday

4:15 pm to 5:00 pm

Explore Helping Machines

 


 

STEAM Carnival

STEAM carnival builds on every child’s natural curiosity and desire to create, explore, and investigate the world of early science, technology, engineering, art, and math (STEAM) through creative play. The possibilities are endless, as you work with them to construct a STEAM Park full of dynamic moving rides, fun games, and scenes using the special selection of LEGO® DUPLO® bricks. With every trip to STEAM Park, children grow their understanding of gears, motion, measurement, and solving problems together in a fun and engaging way.

Age – 4 to 6 yrs

Duration – 45 mins

Fee – $20

Workshop 1 – Animal Shelter

Make a safe animal shelter. Choose your animal and create a place that shelters from the rain or provides a safe place to sleep. Is it waterproof?

Workshop 2 – Thinking Hat

Make a wearable Inventor hat? A hat that helps you and everyone else coming up with great ideas.

     Click Here to Register  

Date & Day

Time

Workshop details

18th Nov 2018, Sunday

10.30 am to 11:15 am

Animal Shelter

24th Nov 2018, Saturday

12:15 pm to 1:00 pm

Thinking Hat

2nd Dec 2018, Sunday

10.30 am to 11:15

Animal Shelter

13th Dec 2018, Thursday

1:45 pm to 2:30 pm

Thinking Hat

22nd Dec 2018, Saturday

10.30 am to 11.15 am

Animal Shelter

25th Dec 2018, Tuesday

2:00 pm to 2:45 pm

Thinking Hat

30th Dec 2018, Sunday

5:15 pm to 6:00 pm

Animal Shelter

 


Funtastic Gears

Children love to explore the world around them and they are constantly curious about how things work. In this workshop. Children will get a chance to explore a variety of simple machines like Gears, Levers, Pulleys, Wheel and Axle.

Age – 4 to 6 yrs

Duration – 45 mins

Fee – $20

Workshop 1 –  Sam’s new dog

In this workshop, children will learn about how movement can be described in many ways and how pulley systems affect movement.

Workshop 2 – Scarecrow

Children will build a moving device that can scare all the birds away.

They will be able to apply knowledge and skills around structures and how to make them stable and able to support loads.

     Click Here to Register  

Date & Day

Time

Workshop Details

18th Nov 2018,Sunday

11:30 am to 12:15 pm

Sam’s new dog

24th Nov 2018, Saturday

3:30 pm to 4:15 pm

Scarecrow

2nd Dec 2018, Sunday

11:30 am to 12:15 pm

Scarecrow

8th Dec 2018, Saturday

2:30 pm to 3:15 pm

Sam’s new dog

14th Dec 2018, Friday

1:45 pm to 2:30 pm

Scarecrow

23rd Dec 2018, Sunday

12:00 nn to 12:45 pm

Sam’s new dog

25th Dec 2018, Tuesday

5:00 pm to 5:45 pm

Scarecrow

30th Dec 2018, Sunday

10.30 am to 11:15 pm

Sam’s new dog


Jr. Story Makers

This workshop is designed to help promote creativity, imaginative storytelling, and language development with this unique and engaging storytelling set. Children will naturally collaborate and develop speaking and listening skills as they build their stories and role-play. Anyone can tell a story with StoryTales!

Age – 4 to 6 yrs

Duration – 45 mins

Fee – $20

Workshop 1 – Vacation Stories

Children will:

  • Understand story elements like plot and main events
  • Develop listening skills
  • Recall and tell a story

Workshop 2 – The princess & the pea

Children will:

  • Practice recalling and retelling the end of a story
  • Learn about sequence of events: beginning, middle, and end

     Click Here to Register  

Date & Day

Time

Workshop Details

17th Nov 2018, Saturday

11:15 am to 12:00 nn

Vacation stories

25th Nov 2018, Sunday

11:45 am to 12:30 pm

The princess and the pea

9th Dec 2018, Sunday

11:45 am to 12:30 pm

Vacation stories

11th Dec 2018, Tuesday

1:45 pm to 2:30 pm

The princess and the pea

15th Dec 2018, Saturday

12:00 nn to 12:45 pm

Vacation stories

22nd Dec 2018, Saturday

11:30 am to 12:15 pm

The Princess and the pea

 


 

Age – 6 to 9 yrs

 

Jr. RoboScience –

Gain a deeper insight into science and computing in this workshop. This hands on tool encourages students to get involved in science exploration and covers real science practices. Students will build LEGO models using motors and sensors and program their models.

Age – 6 to 9 yrs

Duration – 90 mins

Fee – $30

Workshop 1 – The Crazy Spinner

In this workshop,Students will build and program a spinner mechanism that is motorized to spin a top and release it and that uses a motion sensor to turn off the motor when the top is released.

Workshop 2 – Moonbase Adventure

In this workshop,  students will build a robot that can drive and turn, and then they will program it to move on a surface.The students can collect the small modules or build their own items to collect.

Workshop 3 – The very Hungry Alligator

In this session,Students will build and program a mechanical alligator that makes sounds and is motorized to open and close its jaw.

Workshop 4 – How do plants pollinate?

In this workshop, Students will use the building instructions to create a model of a bee and generic flower. Students will explore how different organisms take an active role in plant reproduction. Create and program a model of a bee and flower to mimic the relationship between the pollinator and the plant.

     Click Here to Register  

Date & Day

Time

Workshop Details

17th Nov 2018, Saturday

2:30 pm to 4:00 pm

How do plants polinate?

18th Nov 2018, Sunday

1:30 pm to 3:00 pm

The very hungry alligator

18th Nov 2018, Sunday

3:15 pm to 4:45  pm

Moonbase adventure

24th Nov 2018,Saturday

10.30 am to 12:00 pm

The crazy spinner

25th Nov 2018, Sunday

3:00 pm to 4:30 pm

How do plants polinate?

1st Dec 2018, Saturday

2:30 pm to 4:00 pm

The very hungry alligator

2nd Dec 2018, Sunday

3:30 pm to 5:00 pm

Moonbase adventure

2nd Dec 2018, Sunday

1:30 pm to 3:00 pm

The crazy spinner

11th Dec 2018, Tuesday

2:45 pm to 4:15 pm

How do plants polinate?

15th Dec 2018, Saturday

10.30 pm to 12:00 pm

The very hungry alligator

16th Dec 2018, Sunday

4.30 pm to 6:00 pm

Moonbase adventure

23rd Dec 2018, Sunday

10.30 am to 12:00 pm

The crazy spinner

25th Dec 2018,Tuesday

3:00 pm to 4:30 pm

How do plants polinate?

29th Dec 2018, Saturday

11:30 am to 1:00 pm

The very hungry alligator

30th Dec 2018, Sunday

11:30 am to 1:00 pm

Moonbase adventure

30th Dec 2018, Sunday

2:30 pm to 4:00 pm

The crazy spinner

 


Aspiring Engineers  –

Duration – 60 mins

Age – 6 to 9 yrs

Fee – $25

Pre – requisite – None

This is an excellent workshop for teaching students how the world works using simple machines. Ignite your students’ desire to learn about science and engineering concepts with a wide selection of engaging activities, including: observing and investigating simple machines, following a design brief, and working with observing, reasoning, predicting, reflecting and critical thinking.

  • Workshop 1 – Balloon Powered Car

 

We all have heard of Cars powered by Fuel, Battery or Electricity. But its time to check if Balloon can aswell be used in powering a car. How about join this exciting session to know more about the mechanics and scientific concepts that can make this dream a reality using the LEGO Education Simple Machines set.

  • Workshop 2 – Crane

 

We love engineers and their brillant minds. They build such fantastic and sophisticated machines that we all admire. Let’s wear the engineers cap for a while and understand the need for a crane, its mechanisms and what all gets involved into making a safe and sound Crane to be used at a construction site. Lets all make use of the wonderful LEGO Education Simple machines set to build this amazing model and role- play.

     Click Here to Register  

Date & Day

Time

Workshop Details

17th Nov 2018, Saturday

12:00 pm to 1:00 pm

Balloon Powered Car

24th Nov 2018, Saturday

2:15 pm to 3:15 pm

Crane

25th Nov 2018, Sunday

10.30 pm to 11.30 pm

Balloon Powered Car

9th Dec 2018, Sunday

10.30 am to 11:30 pm

Crane

14th Dec 2018, Friday

3:00 pm to 4:00 pm

Balloon Powered Car

16th Dec 2018, Sunday

10.15 am to 11:15 am

Crane

23rd Dec 2018, Sunday

4:30 pm to 5:30 pm

Balloon Powered Car

26th Dec 2018, Wednesday

5:30 pm to 6:30 pm

Crane

 

Age – 9 to 13 yrs

Connect with EV3 –

Students will be introduced to the basics of the EV3 platform. This workshop will cover the basic forms of movement, with tasks and clear objectives for each session, ensuring your children comprehend the basics and are ready to progress to more advanced EV3 courses and projects. These workshops are more direct challenge based and are a best way to experience EV3 in a 3 hour block.

Age – 9 to 13 yrs

Duration – 3 hrs

Fee – $60

Pre -requisite – None

Workshop 1 – Sumobot

In this workshop, students will use a LEGO Education EV3 Mindstorm set to design a Sumo-bot that will stay in the arena while attempting to push out or disable their opponent. They will also cover the basics of building a robot along with redesigning it as per the challenge. Along with the building they will be imparted with basic programming knowledge to help them accomplish this task.

Workshop 2 – Autonomous Parking      

In this workshop, Students will Design cars that can park themselves safely without driver intervention. Students will Understand that algorithms are capable of carrying out a series of instructions in order. They will explore the concept of Outputs by compare different ways in which a wheeled robot can move.

     Click Here to Register  

Date & Day

Time

Workshop

1st Dec 2018, Saturday

10.15 am to 1:15 pm

Sumobot

8th Dec 2018, Saturday

10.15 am to 1:15 pm

Autonomous Parking

9th Dec 2018, Sunday

3:00 pm to 6:00 pm

Sumobot

12th Dec 2018, Wednesday

1:30 pm to 4:30 pm

Autonomous Parking

26th Dec 2018, Wednesday

2:00 pm to 5:00 pm

Sumobot

29th Dec 2018, Saturday

10.15 am to 1:15 pm

Autonomous Parking

Register Now

 

For more information contact us at –

Call – +6597110750

Email – [email protected]

© 2017 Duck Learning. All rights reserved.

LEGO, the LEGO logo, DUPLO, SOFT, and MINDSTORMS Education logos; the Brick and Knob configurations and the Minifigure are trademarks of the LEGO Group.

© 2017 The LEGO Group. All rights reserved.

STEM Education | Coding for Kids Singapore | Holiday Camps | Robotics Courses